# SDR DALA2021110906901

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 CRACK ON TOP OF FLOOR BEAM STA 1640 RBL 56 AT CABIN PAX. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00693. FLOOR BEAM STA 1640 RBL 56 AT CABIN PAX, WAS REPAIRED. PER. ER/A 594947-14 REV ORG. (2008320)
